Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 138, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2017, 4:48 AM CDT for 4 counties in Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2017, 4:48 AM CDT (09:48 UTC)
- Expired
- Apr 26, 2017, 5:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Haskell County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 81 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1456 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.8
The text
As transmitted.
100
WUUS54 KTSA 260948
SVRTSA
OKC061-101-121-135-261030-
/O.NEW.KTSA.SV.W.0138.170426T0948Z-170426T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
448 AM CDT WED APR 26 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Haskell County in southeastern Oklahoma...
Southwestern Sequoyah County in east central Oklahoma...
Northeastern Pittsburg County in southeastern Oklahoma...
Southeastern Muskogee County in east central Oklahoma...
* Until 530 AM CDT
* At 448 AM CDT, a severe thunderstorm was located 3 miles northwest
of Quinton, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations in or near the path include...
Stigler... Vian...
Quinton... Porum...
Keota... Whitefield...
Kinta... Tamaha...
Briartown... Enterprise...
Kanima... Lewisville...
This includes Interstate 40 in Oklahoma between mile markers 294 and
298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3521 9559 3532 9537 3529 9535 3533 9535
3551 9497 3531 9481 3527 9482 3503 9544
TIME...MOT...LOC 0948Z 239DEG 44KT 3515 9542
HAIL...1.25IN
WIND...70MPH
$$3 follow-up statements
037
WWUS54 KTSA 260957
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
457 AM CDT WED APR 26 2017
OKC061-101-121-135-261030-
/O.CON.KTSA.SV.W.0138.000000T0000Z-170426T1030Z/
Haskell OK-Sequoyah OK-Pittsburg OK-Muskogee OK-
457 AM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR HASKELL...SOUTHWESTERN SEQUOYAH...NORTHEASTERN PITTSBURG AND
SOUTHEASTERN MUSKOGEE COUNTIES...
At 457 AM CDT, a severe thunderstorm was located 5 miles southwest of
Whitefield, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Stigler... Vian...
Quinton... Porum...
Keota... Whitefield...
Kinta... Tamaha...
Briartown... Enterprise...
Kanima... Lewisville...
This includes Interstate 40 in Oklahoma between mile markers 294 and
298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3521 9559 3532 9537 3529 9535 3533 9535
3551 9497 3531 9481 3527 9482 3503 9544
TIME...MOT...LOC 0957Z 241DEG 43KT 3519 9529
HAIL...1.25IN
WIND...70MPH
$$383
WWUS54 KTSA 261003
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
503 AM CDT WED APR 26 2017
OKC061-101-121-135-261030-
/O.CON.KTSA.SV.W.0138.000000T0000Z-170426T1030Z/
Haskell OK-Sequoyah OK-Pittsburg OK-Muskogee OK-
503 AM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR HASKELL...SOUTHWESTERN SEQUOYAH...NORTHEASTERN PITTSBURG AND
SOUTHEASTERN MUSKOGEE COUNTIES...
At 503 AM CDT, a severe thunderstorm was located near Whitefield,
moving northeast at 50 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations in or near the path include...
Stigler... Vian...
Quinton... Porum...
Keota... Whitefield...
Kinta... Tamaha...
Briartown... Enterprise...
Kanima... Lewisville...
This includes Interstate 40 in Oklahoma between mile markers 294 and
298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3521 9559 3532 9537 3529 9535 3533 9535
3551 9497 3531 9481 3527 9482 3503 9544
TIME...MOT...LOC 1003Z 239DEG 44KT 3522 9524
HAIL...1.75IN
WIND...70MPH
$$096
WWUS54 KTSA 261016
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
516 AM CDT WED APR 26 2017
OKC121-261026-
/O.CAN.KTSA.SV.W.0138.000000T0000Z-170426T1030Z/
Pittsburg OK-
516 AM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern and east central Oklahoma.
LAT...LON 3551 9497 3531 9481 3527 9482 3514 9515
3536 9529
TIME...MOT...LOC 1016Z 239DEG 44KT 3530 9507
$$
OKC061-101-135-261030-
/O.CON.KTSA.SV.W.0138.000000T0000Z-170426T1030Z/
Haskell OK-Sequoyah OK-Muskogee OK-
516 AM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR EASTERN HASKELL...SOUTHWESTERN SEQUOYAH AND SOUTHEASTERN MUSKOGEE
COUNTIES...
At 516 AM CDT, a severe thunderstorm was located 4 miles northeast of
Stigler, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Stigler... Vian...
Porum... Keota...
Tamaha... Briartown...
Kanima...
This includes Interstate 40 in Oklahoma between mile markers 294 and
298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3551 9497 3531 9481 3527 9482 3514 9515
3536 9529
TIME...MOT...LOC 1016Z 239DEG 44KT 3530 9507
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:14 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 26, 3:14 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
314 AM CDT Wed Apr 26 2017
.DISCUSSION...
Convective line, currently over southeast Oklahoma and northwest
Arkansas this morning is expected to slow/briefly stall in
association with approaching wave from the southwest. Although a
few marginal severe storms will remain possible, localized flash
flooding will be the main concern though the morning hours before
line shifts east of the area by early afternoon. Otherwise,
cool/breezy conditions expected behind the front this afternoon.
Weak surface high will settle over E OK/NW AR tonight. Light
winds/clearing skies will allow temperatures to fall off into the
lower 30s in a few areas across far northeast Oklahoma. Scattered
showers/isolated thunderstorms still possible late Thursday afternoon
into the overnight hours in association with main upper trough
axis.
A potent upper level storm system will move into the four corners
region on Friday. Atmosphere will become moderately unstable
as warm front lifts north to near I-40 by late Friday afternoon.
Strong to severe storms are expected to rapidly develop across
eastern Oklahoma and northwest Arkansas by early evening along/north
of boundary with the threat for large hail and damaging winds
initially. There will also be at least a limited tornado threat
into the evening hours, however this will quickly transition to a
heavy rainfall threat Friday night into Saturday as storms train
over the same areas near stalled boundary.
A significant and potentially life threatening flood event will
unfold during the day saturday. Widespread 6 to 7 inches of rain
is currently forecast across southeast Oklahoma and west-central
Arkansas Friday and Saturday with locally higher amounts up to 10
inches possible. Main-stem river flooding is also expected with
many areas lakes already above normal. There obviously remains
some uncertainty regarding exactly where the heavier rainfall
axis will occur and rainfall amounts will continue to be refined
in the upcoming days. Storms are expected to shift east of the
region by Sunday morning as upper low lifts into the Central
Plains.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 43 70 56 / 20 10 10 40
FSM 66 44 74 56 / 90 20 10 30
MLC 61 42 74 58 / 80 10 10 10
BVO 56 40 68 51 / 20 10 20 40
FYV 60 41 68 54 / 90 20 10 40
BYV 65 42 68 55 / 90 20 10 30
MKO 59 44 71 56 / 70 10 10 30
MIO 54 39 67 53 / 60 20 10 40
F10 59 44 72 58 / 30 10 10 20
HHW 66 44 75 58 / 80 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 PM CDT this afternoon for OKZ058-062-
063-065>076.
AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ001-002-
010-011-019-020-029.
&&
SHORT TERM...06
LONG TERM....12Hazardous weather outlook, Apr 25, 4:29 PM CDT, 12 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 429 PM CDT Tue Apr 25 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 429 PM CDT Tue Apr 25 2017 ...ACTIVE WEATHER WEEK BEGINS TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Along and northwest of an Okemah to Vinita line. ONSET...7-10 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Northeast Oklahoma into far Northwest Arkansas before midnight, Northwest Arkansas into Southeast Oklahoma after midnight. ONSET...After 6 PM. FLASH FLOOD. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. HEAVY RAIN. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. DISCUSSION... An elevated or enhanced risk of severe storms is forecast this evening and overnight across northeast Oklahoma into far northwest Arkansas. Large hail in excess of 2 inches in diameter and wind gusts to 70 mph will be the main threats. Isolated tornadoes are possible with discrete storms and with any kinks or bows in the eventual squall line. There is a limited risk of flooding mainly late this evening into the overnight hours. Isolated to widely scattered storms are expected to develop by around 6 or 7 PM to the northwest of Tulsa near a merging dryline and cold front. These storms are expected to lift northeast into Kansas. Other storms are expected to develop farther south along the merging dryline and front over central Oklahoma by 8 or 9 PM. These storms will move quickly into northeast Oklahoma thru the evening hours, gradually becoming a line and marching east into far northwest Arkansas by around midnight. More storms will develop on the outflow reinforced front over east central Oklahoma into west central Arkansas after midnight. The severe threat is expected to wane after midnight, while the flooding risk increases, as the tendency for storms to train over the same areas increases. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SUNDAY and MONDAY...No Hazards. EXTENDED DISCUSSION... There will be storms ongoing early Wednesday morning, and depending on the evolution of the squall line and cold front, there may be a threat for additional severe storms Wednesday across mainly far eastern Oklahoma and western Arkansas. The stormy pattern will continue with additional severe weather and heavy rain Friday and Saturday. With the approach of an upper level storm system Friday afternoon...storms will develop with the potential for large hail...damaging winds and a few tornadoes. The severe potential will continue into Saturday...but the main hazard may transition to heavy rain and flooding Saturday into Sunday. At least 2 to 3 inches of rain is likely...with localized higher amounts of 5 or 6 inches. This will definitely cause some flash flooding and river flooding across portions of the area this weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... An active week of weather is expected across eastern Oklahoma and western Arkansas. Continue to monitor the latest forecasts and be prepared for any watches or warnings that may be issued for your area. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, Apr 26, 2:47 AM CDT, 2 hours 1 minute before
Special Weather Statement National Weather Service Tulsa OK 247 AM CDT WED APR 26 2017 ARZ019-029-OKZ072-074-076-260830- Sebastian AR-Crawford AR-Haskell OK-Sequoyah OK-Le Flore OK- 247 AM CDT WED APR 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEBASTIAN...WEST CENTRAL CRAWFORD...NORTHEASTERN HASKELL...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES UNTIL 330 AM CDT... At 247 AM CDT, a strong thunderstorm was located 6 miles northeast of Keota, moving east at 30 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Locations in or near the path include... Fort Smith... Van Buren... Sallisaw... Muldrow... Roland... Arkoma... Keota... Gans... Moffett... Braden... Mill Creek... Cottonwood... Dora... This includes the following highways, Interstate 40 in Arkansas near mile marker 0. Interstate 40 in Oklahoma between mile markers 306 and 328. Interstate 540 between mile markers 10 and 14. A severe thunderstorm watch remains in effect until 600 AM CDT for northwestern and west central Arkansas...and southeastern and east central Oklahoma. LAT...LON 3522 9491 3540 9497 3556 9444 3530 9436 TIME...MOT...LOC 0747Z 255DEG 26KT 3534 9486 Lacy
Local storm report, Apr 26, 2:51 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
251 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM TSTM WND DMG HIGHFILL 36.26N 94.36W
04/26/2017 BENTON AR COUNTY OFFICIAL
PART OF A TIN ROOF TORN OFF A BARN. TIME IS RADAR
ESTIMATED.
&&
DMJSpecial weather statement, Apr 26, 4:17 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
417 AM CDT WED APR 26 2017
OKZ073-260945-
Pittsburg OK-
417 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PITTSBURG COUNTY UNTIL
445 AM CDT...
At 416 AM CDT, a strong thunderstorm was located 3 miles northwest of
Mcalester, moving northeast at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Mcalester... Krebs...
Savanna... Crowder...
Alderson... Canadian...
Arrowhead State Park... Blocker...
Featherston...
A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern Oklahoma.
LAT...LON 3525 9561 3524 9560 3523 9562 3522 9562
3522 9560 3525 9557 3525 9554 3506 9535
3503 9541 3503 9551 3498 9551 3480 9587
3500 9593
TIME...MOT...LOC 0916Z 234DEG 45KT 3497 9580Special weather statement, Apr 26, 4:22 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
422 AM CDT WED APR 26 2017
OKZ073-075-260945-
Pittsburg OK-Latimer OK-
422 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND CENTRAL
PITTSBURG COUNTIES UNTIL 445 AM CDT...
At 422 AM CDT, a strong thunderstorm was located near Mcalester,
moving east at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Mcalester... Krebs...
Alderson... Blocker...
Featherston... Bache...
A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern Oklahoma.
LAT...LON 3519 9546 3516 9545 3516 9544 3498 9536
3485 9578 3502 9586
TIME...MOT...LOC 0922Z 247DEG 34KT 3497 9575Special weather statement, Apr 26, 4:37 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
437 AM CDT WED APR 26 2017
OKZ066-067-070-071-261015-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
437 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH...
SOUTHEASTERN WAGONER...NORTHERN MUSKOGEE AND EAST CENTRAL OKMULGEE
COUNTIES UNTIL 515 AM CDT...
At 437 AM CDT, a strong thunderstorm was located 3 miles southeast of
Boynton, moving northeast at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Muskogee... Wagoner...
Fort Gibson... Okay...
Oktaha... Taft...
Boynton... Council Hill...
Tullahassee... Wainwright...
Summit... Jamesville...
LAT...LON 3595 9537 3584 9524 3583 9525 3582 9527
3581 9526 3581 9521 3577 9516 3546 9559
3566 9578
TIME...MOT...LOC 0937Z 228DEG 45KT 3563 9560Special weather statement, Apr 26, 4:43 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
443 AM CDT WED APR 26 2017
OKZ060-066-067-261000-
Tulsa OK-Okmulgee OK-Wagoner OK-
443 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WAGONER...
NORTHWESTERN OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 500 AM
CDT...
At 443 AM CDT, a strong thunderstorm was located over Beggs, moving
northeast at 50 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Broken Arrow... Bixby...
Beggs... Preston...
Stonebluff... Liberty...
Hectorville... Leonard...
LAT...LON 3600 9583 3588 9568 3585 9572 3586 9577
3583 9577 3564 9608 3571 9616
TIME...MOT...LOC 0943Z 227DEG 45KT 3572 9606The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 25, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 39 min |
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 25, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Apr 25, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 25, 8:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 23 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 25, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Apr 25, 9:25 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 37 min |
| Apr 25, 10:03 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Apr 25, 10:14 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 25, 10:17 PM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 25, 10:21 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Apr 25, 10:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 25, 10:29 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Apr 25, 10:35 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 14 hr |
| Apr 25, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 25, 10:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 25, 10:42 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 25, 10:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 25, 10:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 25, 11:00 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 44 min |
| Apr 25, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 25, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 46 min |
| Apr 25, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Apr 25, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 27 min |
| Apr 25, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes | 52 min |
| Apr 25, 11:40 PM CDT | Tornado Warning | TSA | Mayes | 20 min |
| Apr 25, 11:44 PM CDT | Tornado Warning | TSA | Craig, Mayes | 31 min |
| Apr 25, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 23 min |
| Apr 25, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 33 min |
| Apr 26, 12:01 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 15 min |
| Apr 26, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 48 min |
| Apr 26, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| Apr 26, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 26, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 26, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 41 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Apr 26, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Apr 26, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 26, 1:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 26, 2:17 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 28 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 26, 4:17 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Apr 26, 4:20 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
| Apr 26, 4:22 AM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Apr 26, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 49 min |
| Apr 26, 4:37 AM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Apr 26, 4:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Apr 26, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Apr 26, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 20 min |
| Apr 26, 5:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Apr 26, 5:57 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 2 hr |
| Apr 26, 6:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 38 min |
| Apr 26, 6:48 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Apr 26, 7:00 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Apr 26, 7:50 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Apr 26, 7:51 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 3 hr |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
| Apr 26, 8:24 AM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 36 hr |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Apr 26, 9:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Delaware | 38 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 44 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Cherokee | 6 days |
| Apr 26, 10:37 AM CDT | Areal Flood Warning | TSA | Adair | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.